RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yor Marc

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:991
Abstract pages:1816
Full texts:178
References:114
Professor
E-mail:

http://www.mathnet.ru/eng/person33609
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:yor.marc
https://mathscinet.ams.org/mathscinet/MRAuthorID/185730

Publications in Math-Net.Ru
2008
1. B. Roynette, P. Vallois, M. Yor, “Penalisations of brownian motion with its maximum and minimum processes as weak forms of Skorokhod embedding”, Theory Stoch. Process., 14(30):2 (2008),  116–138  mathnet
2006
2. S. Graversen, A. N. Shiryaev, M. Yor, “On the problem of stochastic integral representations of functionals of the Browning motion. II”, Teor. Veroyatnost. i Primenen., 51:1 (2006),  64–77  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:1 (2007), 65–77  isi  scopus
2003
3. A. N. Shiryaev, M. Yor, “On the problem of stochastic integral representations of functionals of the Brownian motion. I”, Teor. Veroyatnost. i Primenen., 48:2 (2003),  375–385  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:2 (2004), 304–313  isi
2002
4. A. S. Cherny, A. N. Shiryaev, M. Yor, “Limit behavior of the “horizontal-vertical” random walk and some extensions of the Donsker–Prokhorov invariance principle”, Teor. Veroyatnost. i Primenen., 47:3 (2002),  498–517  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:3 (2003), 377–394  isi
2001
5. A. M. Vershik, M. Yor, N. V. Tsilevich, “Remarks on the Markov–Krein identity and quasi-invariance of the gamma process”, Zap. Nauchn. Sem. POMI, 283 (2001),  21–36  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 121:3 (2004), 2303–2310
1999
6. R. Douady, M. Yor, A. N. Shiryaev, “On probability characteristics of “downfalls” in a standard Brownian motion”, Teor. Veroyatnost. i Primenen., 44:1 (1999),  3–13  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:1 (2000), 29–38  isi
1992
7. S. M. Kozlov, M. Yor, “Wiener Football”, Teor. Veroyatnost. i Primenen., 37:3 (1992),  562–564  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:3 (1993), 550–553

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019